Czechoslovak Mathematical Journal, Vol. 62, No. 4, pp. 879-887, 2012

On nonuniform dichotomy for stochastic skew-evolution semiflows in Hilbert spaces

Diana Stoica, Mihail Megan

Diana Stoica, Politehnica University of Timişoara, Engineering Faculty of Hunedoara, Revoluţiei 5, 331128, Hunedoara, Romania, e-mail:; Mihail Megan, Academy of Romanian Scientists, Independenţei 54, Bucharest, 050094, West University of Timişoara, Department of Mathematics, Bd. V. Parvan 4, 300223, Timişoara, Romania, e-mail:

Abstract: In this paper we study a general concept of nonuniform exponential dichotomy in mean square for stochastic skew-evolution semiflows in Hilbert spaces. We obtain a variant for the stochastic case of some well-known results, of the deterministic case, due to R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal., 3(1972), 428-445. Our approach is based on the extension of some techniques used in the deterministic case for the study of asymptotic behavior of skew-evolution semiflows in Banach spaces.

Keywords: stochastic skew-evolution semiflow, nonuniform exponential dichotomy in mean square

Classification (MSC 2010): 37L55, 60H25, 93E15

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]